# SDR ASAA2023081044520

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 38,706 hours, 12,164 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ON TAXI IN, BOTH FMCS DROPPED OF CDU SCREEN. VTK DISPLAYED ON CAPT ND. AFTER ABOUT 10 SECONDS, BOTH FMCS RESTORED TO NORMAL OPERATION. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836, MENU PAGE SHOWS ON LH FMC. FMC OPERATES NORMAL.
